# SDR TSAA0477066

- Difficulty date: September 11, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Aircraft time: 40,967 hours, 52,557 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UNABLE TO OBTAIN MAX-POWER ON NR 1 ENGINE, MAX-EPR INDICATION OF 1.96.  RETURNED TO HNL.  CLEANED DEBRIS FROM PT2 LINE AND VERIFIED SECURITY OF ALL EPR LINES. PERFORMED ENGINE RUN FOR TAKEOFF POWER VERIFICATION, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
